I am 20 years old and have been spotting for over 2 weeks. I have been on YAZ birth control pill for over 2 years consistently and have been very happy with it up until this point. The spotting appeared unexpectedly and is mostly dark with thick blood clots. Sometimes I have not gotten my period in the past while on this birth control, or have skipped it intentionally (by starting a new pack and skipping sugar pills) and I am wondering if the spotting is due to a build up of lining or whatever in my uterus?
I went to the doctors and she said that my blood pressure was abnormally high and that I should discontinue the use of YAZ. Because I had intercourse the other day, she wants me to finish the last few pills and then stop taking them and wait for a heavy flow to come. After, she wants me to come back to see what is going on up in there. She also had me pee in a cup.
I can not sleep because I am wondering if there is a chance I could be pregnant? I am sexually active with my boyfriend of 3 years and I might have taken a few pills late at the end of last month... My breasts are sore and heavy and I am more tired and hungry than usual. I will take an at home test tomorrow, but I feel so anxious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.